Ask an expert
Question

15 Nov 2004

Bladder infection before periods
Every week before my periods I get a burny and itchy feeling. It burns mostly when i go to the toilet and when i wash myself in the bath. i do use Nordette and am not having any sex.
i would like to know if it this is caused by the pill or is there something i can do about it. This has been about the 4th month and i have been on the pill for a year and a half.
Answer 430 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may be getting recurrent thrush. This commonly occurs just before a period. Have a look at the archives for ways of preventing recurrent thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19336 votes
Vote